# SDR CA131118024

- Difficulty date: November 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 20,292 hours
- Engine: Pwa PW123
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Part number: 88305
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT WALKAROUND, THE NOSE GEAR SHOCK-STRUT WAS NOTED TO BE FLAT. UPON CLOSER INSPECTION THE BOTTOM FLANGE, WHICH HAS SPANNER WRENCHING FLATS, ON THE PISTON CAP WAS FOUND CRACKED AND BROKEN OFF.  THE PISTON CAP WAS REPLACED. TOTAL CYCLES ON THIS PART IS ESTIMATED TO BE 11,466 BASED ON THE LAST SHOCK-STRUT/PISTON OVERHAUL.
